# SDR IPXA2023101358163

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 37,310 hours, 25,202 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* R\H PYLON, HYD BAY, AFT SIDE OF PYLON BULKHEAD, UPPER SUPPORT ANGLE, I\B SIDE, HAS AN 1 1\2 INCH CRACK
